# SDR 05FDEA01202

- Difficulty date: May 4, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727-200
- Aircraft serial: 20936
- Aircraft time: 56,586 hours, 35,881 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN AT BS 1228 STR 22L HAS DEEP GOUGED MARK MEASURED 1.5 INCH LONG.  FABBED REPAIR PLATE IAW SRM 53-30-3 FIG 1 AND INSTALLED REPAIR PLATE IAW SRM 51-30-2.  THIS IS A MAJOR REPAIR AT MAE ON N/R N00818.
